Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Lowered SGPT and SGOT levels after taking Hepamerz and Ursocol. Continue medicine?

Namaste!! i am from nepal before my SGPT AND SGOT was high and i took two medice HEPAMERZ AND URSOCOL twice a day but now my SGPT AND SGOT is coming in balance i.e 76 and 40 respectively. should i continue medicene or not? or i can quit medicene ?? can SGPT and SGOT now will come between 3-42 without medicene ?? what types of diet should i have to take ?? please help me ...
Asked On : Sun, 7 Oct 2012
Answers:  2 Views:  956
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Cardiologist 's  Response
Glad that the tests are showing improvement.
But we do not know why they were impaired to start with?
There are several reasons - Hepatitis virus, gall bladder, alcohol, fatty liver, medicines - the list is long.
As a minimum, have tests for viral infections, an USG (ultra sound scan).
Avoid medications unless prescribed by your doctor.
The chances are the levels will come down - even without medicines. Hepamerz is non-specific herbal preparation shown to be beneficial in some. The other one is bile acid, useful in some circumstances.
There is no specific diet - avoid overweight. Take balanced diet as usual
Good luck
Answered: Sun, 7 Oct 2012
I find this answer helpful
General & Family Physician Dr. Das Arindam's  Response
Sep 2012
Hi, welcome to HCM, I am Dr. Das
First of all, though the level of SGOT is become normal but the sgpt is still high.
My opinion is dont stop the medicine continue it . Check the levels after 1 month.
You have to avoid rich diet.
Answered: Sun, 7 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor